| Model Number |
1002717 |
| Medical Device Problem Codes |
Pumping Stopped (1503); Battery Problem (2885)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/27/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No product was returned for evaluation.Should new relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that the pump battery was depleting quickly resulting in the pump shutting off.There was no reported adverse impact to the customer¿s blood glucose level.The customer declined assistance from tandem technical support regarding the issue.No additional patient or event information was available.